Dawidowicz, Antoni L.; Twardowska, Krystyna
Some remarks on boundary value problems for linear stochastic differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 5-9
Zbl 0655.60048 | MR 964014
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__5_0

Bibliographie

[1] S.N. Chow - A. LASOTA, On boundary value problems for ordinary differential equations, J. Diff. Eqs., 14 (1973), pp. 326-337. MR 330598 | Zbl 0285.34009

[2] A.L. Dawidowicz - K. TWARDOWSKA, On random boundary value problems for ordinary differential equations, Rend. Sem. Mat. Univ. Padova, 76 (1986), pp. 163-169. Numdam | MR 881567 | Zbl 0618.60049

[3] A. Russek, Gaussian n-Markovian processes and stoachastic boundary value problems, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 53 (1980), pp. 117-122. MR 580907 | Zbl 0432.60043

[4] R.E. Edwards, Functional Analysis, Theory and Applications, Holt, Rinehart and Winston, 1965. MR 221256 | Zbl 0182.16101

[5] L. Arnold, Stochastic Differential Equations, J. Wiley and Sons, New York, 1974. MR 443083 | Zbl 0278.60039